Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 28, NWS Nashville, TN

April 4, 20146 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2014, 5:33 AM CDT for 6 counties in Tennessee. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 5:33 AM CDT (10:33 UTC)
Expired
Apr 4, 2014, 6:30 AM CDT
In force
57 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 5 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:11 AM CDTTSTM WND DMG1 N Smyrna, TNAN NWS STORM SURVEY TEAM DETERMINED THAT THE ROOF BLOWN OFF A BP GAS STATION AND CAR WASH IN NORTHERN SMYRNA WAS CAUSED BY 80 MPH STRAIGHT LINE WINDS.
Apr 4, 6:11 AM CDTTSTM WND DMG1 N Smyrna, TNTHE ROOF WAS BLOWN OFF A BP GAS STATION AND CAR WASH IN NORTHERN SMYRNA.
Apr 4, 6:20 AM CDTTSTM WND DMG1 W Walterhill, TNSPOTTER REPORTED ONE UPROOTED TREE AND SEVERAL SNAPPED TREES ALONG WITH DAMAGED CARPORTS AT CENTRAL VALLEY RD AND WEBB LANE.
Apr 4, 6:26 AM CDTTSTM WND DMGWalterhill, TNTELEPHONE POLES SNAPPED AT THE 1400 BLOCK OF WEST JEFFERSON PIKE IN WALTERHILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:52 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.6 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
999 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WUUS54 KOHX 041033
SVROHX
TNC037-149-159-165-187-189-041130-
/O.NEW.KOHX.SV.W.0028.140404T1033Z-140404T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
533 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SMITH COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  WILSON COUNTY IN MIDDLE TENNESSEE...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 630 AM CDT

* AT 529 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG WITH DANGEROUS CLOUD TO
  GROUND LIGHTNING STRIKES. THE STORM WAS NEAR FAIRVIEW...MOVING NORTHEAST
  AT 50 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...NASHVILLE...MURFREESBORO...LEBANON...GALLATIN...
  BELLEVUE...BRENTWOOD...FOREST HILLS...BELLE MEADE...OAK HILL...
  NOLENSVILLE AND ANTIOCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3642 8627 3630 8627 3635 8623 3629 8613
      3634 8610 3625 8594 3564 8646 3569 8652
      3570 8659 3597 8716 3605 8710 3605 8704
      3619 8699 3637 8684 3636 8684 3636 8679
      3642 8675 3641 8669 3659 8659
TIME...MOT...LOC 1032Z 233DEG 41KT 3587 8704

$$

FORECASTER:BOYD
1 follow-up statement
886 
WWUS54 KOHX 041109
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
609 AM CDT FRI APR 4 2014

TNC037-165-041118-
/O.CAN.KOHX.SV.W.0028.000000T0000Z-140404T1130Z/
SUMNER TN-DAVIDSON TN-
609 AM CDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON AND SOUTHWESTERN
SUMNER COUNTIES IS CANCELLED...

THE AREA OF SEVERE STORMS HAS MOVED OUT OF THE AREA. STORMS ARE 
STILL PRESENT IN THE AREA THAT MAY CONTINUE TO RESULT IN HEAVY 
RAINFALL AND SOME CLOUD TO GROUND LIGHTNING. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3629 8613 3633 8608 3625 8594 3564 8646
      3569 8652 3570 8659 3578 8675 3598 8665
      3598 8661 3600 8662 3604 8656 3609 8654
      3606 8652 3613 8653 3616 8656 3630 8625
      3635 8623
TIME...MOT...LOC 1108Z 233DEG 41KT 3602 8655

$$

TNC149-159-187-189-041130-
/O.CON.KOHX.SV.W.0028.000000T0000Z-140404T1130Z/
RUTHERFORD TN-SMITH TN-WILLIAMSON TN-WILSON TN-
609 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR WILSON...SOUTHEASTERN WILLIAMSON...SOUTHWESTERN SMITH AND
RUTHERFORD COUNTIES...

AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR LA VERGNE...MOVING NORTHEAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEBANON...WALTERHILL...RURAL HILL...BELINDA CITY...WATERTOWN...
  LASCASSAS...GLADEVILLE...CEDARS OF LEBANON STATE PARK...TUCKERS
  CROSSROADS...DICKERSON CHAPEL RECREATION AREA AND SOUTH CARTHAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3629 8613 3633 8608 3625 8594 3564 8646
      3569 8652 3570 8659 3578 8675 3598 8665
      3598 8661 3600 8662 3604 8656 3609 8654
      3606 8652 3613 8653 3616 8656 3630 8625
      3635 8623
TIME...MOT...LOC 1108Z 233DEG 41KT 3602 8655

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:53 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 4, 3:53 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
353 AM CDT FRI APR 4 2014

.DISCUSSION...
LINE OF STORMS CONTINUES TO PUSH EAST THIS MORNING AHEAD OF APPROACHING
COLD FRONT. SFC LOW NOW WELL UP IN THE UPPER MID-WEST BUT JUICIER
AIR/BETTER INSTABILITY HOLDING DOWN ACROSS NORTH/CENTRAL MS. LINE
NOW BASICALLY IN TWO SEGMENTS AND AREA OF CONCERN LARGELY WITH
STRONG/SEVERE STORMS NORTHERN MS/SOUTHWEST TN. THERMODYNAMIC
STRUCTURE SUCH THAT INSTABILITY/LAPSE RATES ACROSS THE MID-STATE
EXPECTED TO BECOME MORE FAVORABLE TOWARD 12Z....LEAVING REASONABLY
GOOD CHANCE FOR SEVERE STORMS...ESPECIALLY SOUTH/EAST WHERE
SOUTHERN SEGMENT EXPECTED TO BUILD SLOWLY NORTH. LATEST IMAGES
SHOWING PRETTY GOOD MCV TN/MS BORDER VICINITY WHERE ML JET STREAK
PUNCHING IN BUT THIS FEATURE HAS SHOWN SIGNS OF WEAKENING LAST 30
MINUTES AS LINE INTENSIFIES FURTHER SOUTH.

COLD FRONT EXPECTED TO BE EAST OF NASHVILLE BY 18Z...THEN OFF THE
PLATEAU BEFORE 00Z. STRONG/SEVERE STORMS EXPECTED TO WEAKEN BY
MIDDAY AS FRONT EXITS.

SFC/LL HIGH SETS UP LATER TONIGHT AND HOLDS THROUGH SAT NIGHT BUT
INCOMING ML/UL TROUGH EXPECTED TO SPIN UP SFC LOW ACROSS THE WESTERN
GULF...WHICH RIDES UP AXIS RAPIDLY INTO THE MID-STATE LATE SUNDAY
NIGHT. SCT SHOWERS LIKELY TO DEVELOP SUNDAY AFTERNOON...WITH
RAIN/STORMS FILLING IN SUN NIGHT THROUGH MOST OF MON. ISO-SCT
SHOWERS WILL STAY INTO THE PICTURE INTO EARLY WED AS STRONG UPPER
JET CARVES OUT DEEP TROUGH WHICH TAKES UNTIL LATE WED TO MOVE OFF
THE ATLANTIC COAST.

DRY CONDITIONS ARE EXPECTED LATE WEEK BEHIND EXITING TROUGH AXIS.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      69  41  60  40 /  70  05   0   0
CLARKSVILLE    66  38  58  36 /  50  05   0   0
CROSSVILLE     68  37  58  37 /  90  05   0   0
COLUMBIA       70  40  61  40 /  60  05   0  10
LAWRENCEBURG   71  41  62  42 /  60  05   0  10
WAVERLY        67  39  60  38 /  40  05   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 4, 5:14 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
514 AM CDT FRI APR 4 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-051030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
514 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE...MAINLY THROUGH MIDDAY. THE MAIN THREAT IS DAMAGING
STRAIGHT LINE WINDS AND POSSIBLY ISOLATED TORNADOES. THE THREAT
SHOULD BE OVER BY NOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Special weather statement, Apr 4, 3:20 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 AM CDT FRI APR 4 2014

TNZ005-006-008-023-040900-
HOUSTON-MONTGOMERY-STEWART-SUMNER-
320 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...MONTGOMERY...STEWART
AND SUMNER COUNTIES...

AT 317 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GUTHRIE TO
SPRINGVILLE...MOVING EAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HOUSTON COUNTY AIRPORT...
WOODLAWN...TENNESSEE RIDGE...CLARKSVILLE...CUMBERLAND CITY...ERIN...
PALMYRA...CUNNINGHAM AND MITCHELLVILLE.

HEAVY RAINFALL AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3666 8785 3664 8785 3663 8785 3665 8712
      3655 8665 3664 8656 3665 8642 3654 8663
      3664 8711 3646 8712 3642 8715 3639 8723
      3631 8730 3634 8751 3621 8754 3624 8795
      3632 8796 3644 8806 3656 8803 3668 8807

TB12
Special weather statement, Apr 4, 3:46 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
346 AM CDT FRI APR 4 2014

TNZ056>058-093>095-040945-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
346 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...

AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE SOUTHERN PART OF
WEST TENNESSEE. THIS ACTIVITY WILL MOVE ACROSS THE TENNESSEE RIVER
AFTER 430 AM CDT THIS MORNING. ALSO...NEWLY DEVELOPED STORMS IN
NORTHWEST ALABAMA WILL MOVE NORTHEAST INTO LAWRENCE AND GILES
COUNTIES DURING THE NEXT HALF HOUR.

WINDS 40 TO 50 MPH WILL BE COMMON WITH POSSIBLE STRONGER GUSTS AND
HAIL.

LAT...LON 3501 8799 3529 8799 3539 8803 3541 8798
      3546 8805 3552 8798 3562 8804 3585 8796
      3580 8785 3584 8772 3591 8770 3595 8756
      3599 8753 3596 8720 3573 8723 3559 8735
      3554 8729 3544 8730 3543 8717 3499 8715

BOYD
Special weather statement, Apr 4, 4:41 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
441 AM CDT FRI APR 4 2014

TNZ023>026-056>061-093>095-041030-
CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-
MARSHALL-MAURY-PERRY-WAYNE-WILLIAMSON-
441 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...GILES...
HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MARSHALL...
MAURY...PERRY...WAYNE AND WILLIAMSON COUNTIES...

AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG THE TENNESSEE RIVER FROM
HOLLIDAY SOUTH TO PICKWICK DAM MOVING EAST NORTHEAST AT 60 MPH.

BY 530 AM CDT...THE LINE OF STORMS WILL EXTEND FROM KINGSTON
SPRINGS...TO COLUMBIA TO CORNERSVILLE IN MARSHALL COUNTY.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HAIL.

LAT...LON 3501 8799 3539 8803 3541 8798 3546 8805
      3551 8798 3573 8804 3592 8793 3596 8803
      3613 8792 3635 8798 3637 8766 3631 8730
      3646 8712 3641 8705 3615 8699 3602 8705
      3599 8703 3603 8696 3525 8678 3499 8684

BOBBY BOYD
Local storm report, Apr 4, 5:09 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
509 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     TSTM WND DMG     3 NW LINDEN             35.64N  87.88W
04/04/2014                   PERRY              TN   911 CALL CENTER

            TWO TREES REPORTED DOWN ON HWY 438 NEAR PAW PAW ROAD 3
            MILES NW OF LINDEN.

&&

EVENT NUMBER OHX1400282

TB12
Special weather statement, Apr 4, 5:13 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
513 AM CDT FRI APR 4 2014

TNZ006>008-025>029-057-059>063-075-077>079-095-041100-
BEDFORD-CANNON-CHEATHAM-COFFEE-DAVIDSON-DICKSON-GILES-GRUNDY-HICKMAN-
MARSHALL-MAURY-MONTGOMERY-ROBERTSON-RUTHERFORD-SUMNER-TROUSDALE-
WARREN-WILLIAMSON-WILSON-
513 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...CHEATHAM...
COFFEE...DAVIDSON...DICKSON...GILES...GRUNDY...HICKMAN...MARSHALL...
MAURY...MONTGOMERY...ROBERTSON...RUTHERFORD...SUMNER...TROUSDALE...
WARREN...WILLIAMSON AND WILSON COUNTIES...

AT 505 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM JUST WEST OF
CLARKSVILLE DOWN THROUGH CENTERVILLE INTO GILES COUNTY. LOOK FOR
WIND GUSTS TO 50 MPH ALONG WITH HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

SOME LOCATIONS IN THE PATH INCLUDE EAGLEVILLE...TRIUNE...
NOLENSVILLE...LA VERGNE...SMYRNA...WALTERHILL...RURAL HILL...
GLADEVILLE...CEDARS OF LEBANON STATE PARK...LEBANON...WATERTOWN AND
TUCKERS CROSSROADS.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3499 8721 3543 8721 3544 8730 3566 8733
      3564 8740 3652 8762 3666 8665 3665 8621
      3649 8622 3644 8609 3601 8604 3584 8588
      3523 8569 3522 8588 3539 8628 3532 8642
      3537 8659 3526 8682 3499 8684

BOYD
Local storm report, Apr 4, 5:24 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 AM     TSTM WND DMG     8 W LINDEN              35.61N  87.99W
04/04/2014                   PERRY              TN   PUBLIC

            A TREE WAS REPORTED DOWN ON HWY 412 NEAR BEASLEY ROAD.
            THE TREE WAS COMPLETELY BLOCKING THE ROADWAY.

&&

EVENT NUMBER OHX1400283

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 1:50 AM CDTSpecial Weather StatementOHXMontgomery, Stewart40 min
Apr 4, 2:31 AM CDTSpecial Weather StatementOHXMontgomery, Stewart44 min
Apr 4, 3:20 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart40 min
Apr 4, 3:46 AM CDTSpecial Weather StatementOHXHickman, Lawrence, Lewis, Perry, Wayne59 min
Apr 4, 4:10 AM CDTSevere Thunderstorm WarningOHXPerry, Wayne50 min
Apr 4, 4:41 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Giles, Hickman, Houston, Humphreys and 5 more49 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys61 min
Apr 4, 5:13 AM CDTSpecial Weather StatementOHXBedford, Cannon, Cheatham, Coffee, Davidson, Dickson and 10 more47 min
Apr 4, 5:19 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson41 min
Apr 4, 5:47 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson43 min
Apr 4, 6:00 AM CDTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more60 min
Apr 4, 6:11 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson34 min
Apr 4, 6:33 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more42 min
Apr 4, 7:07 AM CDTSpecial Weather StatementOHXClay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more53 min
Apr 4, 7:35 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress55 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.